# SDR GLBA201008021

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,990 hours, 45,593 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10047005
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

F/A OBSERVED SPARKS AND SMOKE FROM ISLE LIGHTING ABOVE ROW 2, SEATS B,C.  MAINTENANCE REPLACED THE LIGHT ASSY, REF MM 33-21-02, SYSTEM OPERATIONAL CHECKS GOOD.
